# SDR SWAA2023020899517

- Difficulty date: February 5, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N8738K
- Make and model: Boeing 737-8
- Aircraft serial: 60229
- Aircraft time: 5,747 hours, 2,627 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: NOTREPORTED
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR GIRT BAR RETAINING CLIP LOOSE<[01] ADJUSTED FWD ENTRY DOOR GIRT BAR RETAINING AS PER SIP
